# SDR UIEA2014040700139

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,655 hours, 18,572 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE LOOP ONE STATUS MSG.  PERFORMED FIM PROCEDURE 26-15-FAULT TREE 804 & ALL INDICATIONS NORMAL.
